New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Medication Dilemma
2 Replies
cjm - February 22

The Dr. has me on a very low dose of Lyrica because I had a problem with it making me dizzy. He then added Savella. I've been taking the Savella for about 2 weeks. I don't like how it makes me feel. Shortly after I take it I get light headed and sleepy, or very hyper. Once I got to the higher doesage (day 7 I think) I haven't been able to sleep, I'll fall asleep at first okay, but then I wake up every hour to hour and a half the rest of the night, then taking about 20 minutes to fall back to sleep. Sleeping has been a problem for years, but at least before I could sleep for 2 or 3 hours before waking up. I've also been getting more headaches and a sharp shooting pain on the side of my head. And I can tell I'm not always the most pleasent person to put it nicely...another word would describe it better.
Now for the dilemma, it's helping with most of the constant sore achey muscle pain. It's not gone completely, and I'll have pain flare up in one area or another, and still will get shooting pain in my arms or legs, but it is better.
I'm not sure if the way I feel on the medication is enough of a trade off for the pain reduction.
I'm also sick of taking all these pills already and it hasn't been that long.
I go back to the Dr. next week. Any thoughts would be appreciated.


lucky13 - February 22

According to my Dr, it can take 6-8 wks for our bodies to adjust to the meds.
I'm taking Celexa, and for the first 3-4ish weeks I had horrible, vivid dreams, and difficulty sleeping,I started taking it in the morning instead of at night I fought through it and now I really don't have any side effects I can't deal with. I also had some dizziness with it also, but that has slowly become less frequient.
You may need more time for your body to adjust to Savella.
Good luck


kvc33 - February 22

I'm wondering if you are allergic to this medication as you are having so many side effects. The hyperactivity and the headaches worry me. Perhaps a lower dose would work much better for you. Although it can take time for the body to adjust to a new medication, over time the medication can also build up in one's system so going to a higher dose when you are having side effects doesn't seem wise to me. I hope you are not driving right now as the light-headedness and sleepiness could be dangerous. Tell your doctor everything that's going on.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question